Why Do You Get Insomnia When Taking Duromine

Why Do You Get Insomnia When Taking Duromine?

By 
, reviewed by
 – Updated June 30, 2022
Table of Contents

Duromine weight loss capsules can cause unwanted side effects. One of the side effects of Duromine is insomnia. Duromine stimulates the central nervous system and thus it can cause sleep disorders. The intake of Duromine weight loss drug in the morning will help to avoid insomnia.

Sleep disorder is a common problem in obese people. People suffering from obesity may experience:

  • Falling asleep problems
  • Frequent awakening
  • Early awakening
  • Fatigue after sleep.

It is quite difficult to determine the causes of sleep disorder in obese people. There is no reliable data that exactly the intake of Duromine diet capsules causes insomnia. It is quite possible that sleep disorder occurs due to emotional distress or psychophysiological reaction to stress.

To improve sleep, the patient taking Duromine should:

  • Not consume food within 2 hours before bedtime
  • Not use beverages containing caffeine 5-6 hours before bedtime
  • Abstain from alcohol before bedtime
  • Maintain a regular sleep-wake cycle
  • Ventilate the bedroom before bedtime
  • Sleep in a room with a comfortable temperature

Take a warm bath, listen to light music or read a book 30 minutes before bedtime.

If the preventive measures of sleep disorders do not help to avoid insomnia, you will need to seek a professional medical assistance. To improve sleep, a doctor can recommend prescription or over-the-counter sleeping pills.

Social Share
Social Share
See Also:
0 0 votes
Rate the medicine taking
Subscribe
Notify of
guest
3 Comments
Newest
Oldest Most Voted
Inline Feedbacks
View all comments
Sue
Sue
5 years ago

Has anyone found a solution to sleep issues I’m on 30mg Jane gave been taking for 3 days

Linley Boulden
5 years ago
Reply to  Sue

Hello Sue. Insomnia is one of the most common side effects of Duromine. It results from the impact of the drug over your central nervous system. Many people have it. In most cases, this side effect subsides by the end of the first week of Duromine use. Of course, there are some solutions to help you maintain till your sleep issues disappear completely.
The first and foremost rule of Duromine use is to never take it in the second half of the day. Since Duromine has a stimulating effect, you should take it in the morning (try taking it with a yogurt) – lots of people find it a very good idea to take Duromine at 4-5:30 in the morning and go back to sleep. Thus, they allow the effect of the drug wear out till bedtime. You might try proceeding like this.
Do not consume coffee- and alcohol-containing drinks several hours before bedtime.
You can use all common measures people use for improving their sleep, like room ventilating before bedtime, maintaining a comfortable temperature, taking a bath, avoiding TV or computer games.
I think I could give you a more specific answer that would relate closer to your problem. However, I am not aware of your exact sleep issues. Therefore, I have provided some common tips that help many people get over this early period of Duromine administration.
Btw, some people use sleeping pills, yet this requires consulting a doctor or a pharmacists. They should advice you about the drugs that are allowed with Duromine. Best of luck and a great weight loss to you, Sue!

Table of Contents
Table of Contents
Table of Contents
3
0
We appreciate your opinion. Write it here, please!x
()
x